# SDR DLL14981623

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Condition: Failed
- Location: Nr 2 Radar
- Component: 20704100101
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING/SMOKE SMELL IN COCKPIT.  NO SECONDARY INDICATIONS.  FOUND ELEC SMELL IN FESC COMING FROM NR 2 RADAR TRANSCEIVER.  REPLACED NR 2 RADAR TRANSCEIVER, CHECKS GOOD.
